# SDR SWAA2020090413970

- Difficulty date: August 22, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 47,958 hours, 28,829 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 231UF HAS DAMAGE ON LOWER SIDE LEADING EDGE (RBL 12IN). REMOVED AND REPLACED CABIN FLOOR PANEL # 231UF PER AMM 53-21-00.
